I'm starting Pegasys/Copegus treatment on the 22nd (Feb) for Hep C. It is necessary as I understand that I be on a anti-depressant during this treatment. My blood pressure is normally 110/60 and the Citalopram that I took for about 3 weeks raised it up to 140/70. The treatment meds are also can raise it. My GP's solution was to start a BP med. I'm not comfortable taking another drug to "fix" what the first drug caused..
19 Feb 2013
Many anti-depressants can increase blood pressure - but not all and some more than others. Trial and error is the best way to find what works well for you without the unwanted side effects.
The problem is if you choose not to treat high blood pressure it can lead to serious consequences such as heart attack and stroke. In the end it's your decision but not treating hypertension can be risky.
Your doctor will be able to monitor your blood pressure carefully and adjust your medicines as needed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i been on treatment 3 months and never felt worse in my life. eveyrtime i have my blood done i get more animec. i am unable to get up without getting ...
2 answers • 19 Jan 2010
I had chills and ache the first night now..just alittle tired
3 answers • 27 May 2010
ribavirin,pegasys,methadone are what im suppose to take but its hard beccause i like to drug hard drinks every day.will this stuff work if i can slow ...
1 answer • 14 Jun 2010
I just started with copegus and pegasys 5 weeks ago, and between the pain and fatigue, the anxiety and anger are what's effecting me the most. I ...
2 answers • 12 Aug 2010
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
... side effects ,what are they really like? I'm a little scared. Help
2 answers • 6 Oct 2011